# SDR SWIA2023070300619

- Difficulty date: June 19, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 20,908 hours, 12,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.     (C-CHECK RO 6/30/2023)    REMOVED AND REPLACED  LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS. REF EMB SRM 51-40-08. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
